# SDR FDEA2018043001135

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 82,951 hours, 18,619 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 9378M19G08
- Part serial: NA
- Condition: Leaking
- Location: Fuel Dist
- Part time: 63,642 hours, 15,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

RECEIVED A LEVEL 2 FUEL QTY/USED CHK CAUTION, 1 HOUR INTO  FLIGHT DESCENDING THROUGH FL340,  ON ARRIVAL.  COMPLIED WITH QRH,  DECLARED EMERGENCY AND  LANDED.  CONFIRMED A FUEL LEAK FROM THE NR 1 ENGINE.  FUEL SOV CLOSED ON THE NR 3 ENG AFTER SHUTDOWN.  R & R THE PUMP TO FUEL CONTROL TUBE AND GASKETS IAW MM 73-12-01-4-1.  LEAK CHECKED GOOD. OK FOR SERVICE.
